Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 184054, 10 pages
Research Article

Analysis of the Mathematical Model for the Spread of Pine Wilt Disease

1The Academy of Forest, Beijing Forest University, Beijing 100083, China
2College of Mathematics and Information Science, Xinyang Normal University, Xinyang, Henan 64000, China
3School of Science, Beijing University of Civil Engineering and Architecture, Beijing 100044, China

Received 5 December 2012; Accepted 22 January 2013

Academic Editor: Francisco J. Marcellán

Copyright © 2013 Xiangyun Shi and Guohua Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Xiangyun Shi and Guohua Song, “Analysis of the Mathematical Model for the Spread of Pine Wilt Disease,” Journal of Applied Mathematics, vol. 2013, Article ID 184054, 10 pages, 2013. doi:10.1155/2013/184054